American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 160 found      Go to page: 1 2 3 4 5 6

[91] B. P. Duggal. On $p$-hyponormal contractions . Proc. Amer. Math. Soc. 123 (1995) 81-86. MR 1264808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Radu Gadidov. On polynomially bounded operators with rich spectrum . Proc. Amer. Math. Soc. 123 (1995) 2133-2139. MR 1243168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Hong Ke Du and Pan Jin. Perturbation of spectrums of $2\times 2$ operator matrices . Proc. Amer. Math. Soc. 121 (1994) 761-766. MR 1185266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Wei Bang Gong and De Guang Han. Spectrum of the products of operators and compact perturbations . Proc. Amer. Math. Soc. 120 (1994) 755-760. MR 1197538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] V. Jakšić. On the spectrum of the Neumann Laplacian of long-range horns: a note on the Davies-Simon theorem . Proc. Amer. Math. Soc. 119 (1993) 663-669. MR 1155600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Josep Martínez. A representation lattice isomorphism for the peripherical spectrum . Proc. Amer. Math. Soc. 119 (1993) 489-492. MR 1158005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Mostafa Mbekhta. Generalized spectrum and a problem of Apostol . Proc. Amer. Math. Soc. 118 (1993) 857-859. MR 1145948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Josep Martínez. The essential spectral radius of dominated positive operators . Proc. Amer. Math. Soc. 118 (1993) 419-426. MR 1128728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Christoph Schmoeger. On isolated points of the spectrum of a bounded linear operator . Proc. Amer. Math. Soc. 117 (1993) 715-719. MR 1111438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Woo Young Lee. A generalization of the punctured neighborhood theorem . Proc. Amer. Math. Soc. 117 (1993) 107-109. MR 1113645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] M. Houimdi. Un ph\'enom\`ene d'explosion du spectre . Proc. Amer. Math. Soc. 117 (1993) 423-428. MR 1111219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Kôtarô Tanahashi and Shigeru Yamagami. Spectral inclusion relations for $T,\ T\vert Y$ and $T/Y$ . Proc. Amer. Math. Soc. 116 (1992) 763-768. MR 1098407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Woo Young Lee. Boundaries of the spectra in $\mathcal{L}(X)$ . Proc. Amer. Math. Soc. 116 (1992) 185-189. MR 1094504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Uffe Haagerup and Pierre de la Harpe. The numerical radius of a nilpotent operator on a Hilbert space . Proc. Amer. Math. Soc. 115 (1992) 371-379. MR 1072339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Vũ Quôc Phóng. A short proof of the Y. Katznelson's and L. Tzafriri's theorem . Proc. Amer. Math. Soc. 115 (1992) 1023-1024. MR 1087468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] K.-H. Förster and K. Jahn. Extremal compressions of closed operators . Proc. Amer. Math. Soc. 114 (1992) 171-174. MR 1068121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Alfredo Octavio. On the joint spectrum and $H\sp \infty$-functional calculus for pairs of commuting contractions . Proc. Amer. Math. Soc. 114 (1992) 497-503. MR 1069294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Paul Binding and Qiang Ye. Some general local variational principles . Proc. Amer. Math. Soc. 114 (1992) 107-114. MR 1072084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Vladimir Rakočević. Spectral radius formulae in quotient $C\sp *$-algebras . Proc. Amer. Math. Soc. 113 (1991) 1039-1040. MR 1075949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Mostafa Mbekhta. Local spectrum and generalized spectrum . Proc. Amer. Math. Soc. 112 (1991) 457-463. MR 1045142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] James S. Howland. Random perturbations of singular spectra . Proc. Amer. Math. Soc. 112 (1991) 1009-1011. MR 1037208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] F. O. Farid. Spectral properties of perturbed linear operators and their application to infinite matrices . Proc. Amer. Math. Soc. 112 (1991) 1013-1022. MR 1057943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Mostafa Mbekhta. Sur la th\'eorie spectrale locale et limite des nilpotents . Proc. Amer. Math. Soc. 110 (1990) 621-631. MR 1004421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Domingo A. Herrero. Spectral pictures of hyponormal bilateral operator weighted shifts . Proc. Amer. Math. Soc. 109 (1990) 753-763. MR 1014644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Muneo Chō and Hiroyasu Yamaguchi. A simple example of a normal operator $T$ on a Banach space such that $r(T)<\Vert T\Vert $ . Proc. Amer. Math. Soc. 108 (1990) MR 990417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Bruce A. Barnes. Continuity properties of the spectrum of operators on Lebesgue spaces . Proc. Amer. Math. Soc. 106 (1989) 415-421. MR 969515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Humberto Prado. Spectral properties for operators in a Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 527-530. MR 947316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Bruce A. Barnes. The spectral and Fredholm theory of extensions of bounded linear operators . Proc. Amer. Math. Soc. 105 (1989) 941-949. MR 955454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Paul McGuire. On the spectral picture of an irreducible subnormal operator . Proc. Amer. Math. Soc. 104 (1988) 801-808. MR 964860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Raúl E. Curto and A. T. Dash. Browder spectral systems . Proc. Amer. Math. Soc. 103 (1988) 407-413. MR 943057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 160 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia